# SDR REXA2021110400894

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INTERCOSTAL AT BASE OF LATCH LOCK BOX MECHANISM IS CORRODED.
"	"INSTALLED NEW CLEAT P/N: 600-31902-269 AND REMOVED AND REPLACED    
 INTERCOSTAL P/N: 601R318057-1 IAW CRJ900 SRM 51-40-11-001-001-A01,
51-42-06-001-001-A01 AND 51-42-21-001-001-A01.                     
WVAC EMP STAMP #  738 MTC.                                         
"
